# SDR LR7A06083

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,041 hours, 22,834 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part serial: NSN
- Condition: Cracked
- Location: Fs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK PER JOB CARD HB5302 FOUND AFT FUSELAGE UPPER BULKHEAD WEB CRACKED AT FS 946, LBL 50, WL 260.  REPAIRED WEB IAW SMP583 FIG 51-140-17.
